# SDR AWXA200601869

- Difficulty date: October 29, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434772
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C -16 CHECK - AFT CARGO COMPARTMENT SUPPORT CHANNEL CRACKED, BS 787-767, RBL 24.  REPLACED AFT CARGO COMPARTMENT SUPPORT CHANNEL, BS 787-767, RBL 24 IAW B737-300 SRM 51-40-02-0G ,FIGURES 8 AND 12.
